Skip to main content

ETHNOS_APP

Home • Search • Journals • List 0

A note concerning the connectivity of social networks

Bibliographic Data

ID10142610
AuthorsEdmund R Peay (Flinders University, corresponding author)
Year1976
Volume4
Issue2
Pages319-321
Publication date1976-01-01
Open AccessNo
TypeARTICLE
VenueJournal of Mathematical Sociology (JOURNAL)
Journal identifiersISSN: 0022-250X • E-ISSN: 1545-5874
PublisherTaylor & Francis (PUBLISHER • GB)
DOI10.1080/0022250x.1976.9989860
OpenAlexW1982493360
LanguageEN
Citations received8
References cited1

A simple modification of a method presented by Doreian (1974) adapts it for finding, in a network or “valued graph”, the maximum level paths which do not have cycles or repeated points and which have a specified maximum length. Notes School of Social Sciences, The Flinders University of South Australia, Bedford Park, South Australia, 5042

Epistemology · Geography · Graph · Simple (philosophy · Sociology · Advanced Graph Theory Research · Complex Network Analysis Techniques · Computer Science · Mathematics · Opinion Dynamics and Social Influence · Theoretical Computer Science

  • On the evolution of group and network structure

    Open Access•P Doreian•Social Networks•1979

  • Connectedness in a general model for valued networks

    Open Access•Edmund R Peay•Social Networks•1980

  • Network structure and team performance

    Open Access•Thomas U Grund•Social Networks•2012

  • Centrality in valued graphs

    Open Access•Linton C Freeman, P Borgatti et al.•Social Networks•1991

  • Contacts and influence

    Open Access•Ithiel De Sola Pool, Manfred Kochen•Social Networks•1978

  • Cliques, Galois lattices, and the structure of human social groups

    Open Access•Linton C Freeman•Social Networks•1996

  • Graph Theory as a Structural Model in Cultural Anthropology

    Per Hage•Annual Review of Anthropology•1979

  • Structural models with qualitative values

    Edmund R Peay•Journal of Mathematical Sociology•1982

  • On the connectivity of social networks

    P Doreian•Journal of Mathematical Sociology•1974

Citations per year0.17
Citation span1978 - 2012 (35)
Highly citedNo

Tools

Open DOISci-Hub
Ethnos_APP • Open Source Project • MIT License • Frontend v2.0.0 • Privacy and Cookies • API Documentation: api.ethnos.app/docs • API Source Code: GitHub • DOI: 10.5281/zenodo.17049435 • Frontend Source Code: GitHub • DOI: 10.5281/zenodo.17050053 • cruz.rio.br • Expectantes Misericordiae